| Home | Journals | Books | Paper submission | About us and our mission | News | Contact us |


Site Search:

INTERNATIONAL JOURNAL OF
MATHEMATICAL ANALYSIS

ISSN 1312-8876 (print)       ISSN 1314-7579 (online)


Jishan Fan, Tohru Ozawa
      Global well-posedness of weak solutions to the time-dependent Ginzburg-Landau model for superconductivity in R^2
      International Journal of Mathematical Analysis, Vol. 11, 2017, no. 4, 199-207
      https://doi.org/10.12988/ijma.2017.7110

Copyright © 2017 Jishan Fan and Tohru Ozawa. This article is distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


Journals | Books | Author guidelines